# SDR IPXA0661947

- Difficulty date: August 5, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 28,099 hours, 8,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 145T587684
- Condition: Damaged
- Location: Bs 933-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 933 TO 985 RBL 77" TO RBL 89" FLOOR PANEL FOUND 1 DAMAGED & 6 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
